Open Access
Translator Disclaimer
June 2014 Wald-type measure of departure from symmetry for square contingency tables with nominal categories
Kouji Tahata, Kouji Yamamoto, Sadao Tomizawa
Author Affiliations +
SUT J. Math. 50(2): 297-309 (June 2014). DOI: 10.55937/sut/1424794013

Abstract

For square contingency tables with nominal categories, Tomizawa (1994), and Tomizawa, Seo and Yamamoto (1998) considered the power-divergence-type measures to represent the degree of departure from symmetry. The present paper proposes the Wald-type measure to represent the degree of departure from symmetry. In sample version the proposed measure is obtained by modifying the Wald test statistic by the upper limit with fixed sample size. The paper also describes the relationship between the proposed measure and asymmetry models, and the relationship between the measure and the bivariate normal distribution. Examples are given.

Acknowledgements

The authors would like to thank the editor and an anonymous referee for their helpful comments and suggestions.

Citation

Download Citation

Kouji Tahata. Kouji Yamamoto. Sadao Tomizawa. "Wald-type measure of departure from symmetry for square contingency tables with nominal categories." SUT J. Math. 50 (2) 297 - 309, June 2014. https://doi.org/10.55937/sut/1424794013

Information

Received: 4 December 2013; Revised: 28 October 2014; Published: June 2014
First available in Project Euclid: 11 June 2022

Digital Object Identifier: 10.55937/sut/1424794013

Subjects:
Primary: 62H17

Keywords: Asymmetry model , Bivariate normal distribution , measure , nominal category , square contingency table , symmetry model , Wald statistic

Rights: Copyright © 2014 Tokyo University of Science

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.50 • No. 2 • June 2014
Back to Top